# SDR CALA9601251

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59207
- Make and model: Boeing 737130
- Aircraft serial: 19024
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 65445101306
- Condition: Chafed
- Location: Lt Mlg W/W
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, D

## Discrepancy

THE AIRCRAFT WAS RETURNED TO EWR AFTER LOSS OF THE A-HYDRAULIC SYSTEM.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A-SYSTEM RETURN LINE IN LT MLG WHEEL WELL CHAFED AGAINST ANOTHER HYDRAULIC LINE.  BOTH HYDRAULIC LINES WERE REMOVED AND REPLACED AND LEAK CHECKS WERE GOOD.
